# SDR CALA2015092194382

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 79,297 hours, 14,114 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CABIN ON, WITH OVERHEAD SWITCH IN OFF POSITION.  FOUND RECESSED PIN AT P10 3 PANEL RECEPTACLE D1373J PIN 10 WDM 33-51-12.  REINSERTED PIN INTO RECEPTACLE. ALSO FOUND EMER LIGHT CHARGER MODULE M33405 INOPERATIVE.  REPLACED CHARGER & BATTERY.  EMER LIGHT OPERATION NORMAL THROUGHOUT CABIN.  AFT CABIN EMER LIGHTS OFF, WITH OVERHEAD SWITCH IN OFF POSITION.  EMER LIGHT SYS CHECKED NORMAL.
